# SDR A6WA2013070141031

- Difficulty date: June 13, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FS 280 BULKHEAD SKIN AND RIVET HANDS HAVE CHAFE DAMAGE.  REPAIRED DAMAGE WITH SKIN CUT OUT AND DOUBLER INSTALLATION IAW REO 601R-53-11-1727,  REV E.
